Julie Rowlett

Associate Professor at Chalmers, Mathematical Sciences, Analysis and Probability Theory

My research in geometric analysis investigates relationships between geometric features and partial differential equations. Of particular interest to me are the heat, wave, and Laplace equations; the dynamics of the geodesic flow; and spectral invariants. I am also interested in interdisciplinary collaborations where geometric analysis may be applied.

Source: chalmers.se

Showing 24 publications

2019

The theory of games and microbe ecology

Susanne Menden-Deuer, Julie Rowlett
Theoretical Ecology. Vol. 12 (1)
Journal article
2018

A Polyakov Formula for Sectors

Clara L. Aldana, Julie Rowlett
Journal of Geometric Analysis. Vol. 28 (2), p. 1773-1839
Journal article
2017

The Neumann Isospectral Problem for Trapezoids

Hamid Hezari, Z. Lu, Julie Rowlett
Annales Henri Poincare. Vol. 18 (12), p. 3759-3792
Journal article
2016

One can hear the corners of a drum

Z. Lu, Julie Rowlett
Bulletin of the London Mathematical Society. Vol. 48 (1), p. 85-93
Journal article
2015

A heat trace anomaly on polygons

Rafe Mazzeo, Julie Rowlett
Mathematical Proceedings of the Cambridge Philosophical Society. Vol. 159 (2), p. 303-319
Journal article
2015

The Sound of Symmetry

Z. Lu, Julie Rowlett
American Mathematical Monthly. Vol. 122 (9), p. 815-835
Journal article
2015

Eigenvalue Estimates on Bakry–Émery Manifolds

N. Charalambous, Z. Lu, Julie Rowlett
Springer Proceedings in Mathematics. International Workshop on Elliptic and Parabolic Equations, 2013, Hannover, Germany, 10-12 September 2013. Vol. 119, p. 45-61
Paper in proceedings
2015

Dynamics and zeta functions on conformally compact manifolds

Julie Rowlett, Pablo Suarez-Serrato, Samuel Tapie
Transactions of the American Mathematical Society. Vol. 367 (4), p. 2459--2486-
Journal article
2015

Can one hear the corners of a drum

Z. Lu, Julie Rowlett
Oxford University Press Blog
Magazine article
2015

Love games: A game theory approach to compatibility

Kerstin Bever, Julie Rowlett
Journal of humanistic mathematics. Vol. 5 (1), p. 82-104
Journal article
2014

Many ways to stay in the game: Individual variability maintains high biodiversity in planktonic microorganisms

Susanne Menden-Deuer, Julie Rowlett
Journal of the Royal Society Interface. Vol. 11, p. 20140031-
Journal article
2014

Errata to "Dynamics of asymptotically hyperbolic manifolds"

Julie Rowlett
Pacific Journal of Mathematics. Vol. 268 (2), p. 493--506-
Magazine article
2014

The fundamental gap and one-dimensional collapse

Z. Lu, Julie Rowlett
Contemporary mathematics, CRM Proceedings, Geometric and Spectral analysis AMS. Vol. 630, p. 223--246-
Paper in proceedings
2013

Mathematical models for erosion and the optimal transportation of sediment

Bjorn Birnir, Julie Rowlett
International Journal of Nonlinear Sciences and Numerical Simulation. Vol. 14 (6), p. 232--337-
Journal article
2013

The fundamental gap of simplices

Z. Lu, Julie Rowlett
Communications in Mathematical Physics. Vol. 319 (1), p. 111--145-
Journal article
2012

On the discrete spectrum of quantum layers

Z. Lu, Julie Rowlett
Journal of Mathematical Physics. Vol. 53, p. 073519-
Journal article
2012

Zeta-regularized determinants of Laplacians on polygonal domains

Julie Rowlett
Oberwolfach Report. Vol. 25, p. 36--38-
Conference contribution
2012

Eigenvalues of collapsing domains and drift Laplacians

Z. Lu, Julie Rowlett
Mathematical Research Letters. Vol. 19 (3), p. 627--648-
Journal article
2010

On the spectral theory and dynamics of asymptotically hyperbolic manifolds

Julie Rowlett
Annales de lInstitut Fourier. Vol. 60 (7), p. 2461--2492-
Journal article
2010

La géométrie de Bakry-Émery et l'écart fondamental

Julie Rowlett
Actes du seminaire de de theorie spectrale et geometrie
Conference contribution
2010

Conformal deformations of conic metrics to constant scalar curvature

Thalia Jeffres, Julie Rowlett
Mathematical Research Letters. Vol. 17 (3), p. 449--465-
Journal article
2009

Dynamics of asymptotically hyperbolic manifolds

Julie Rowlett
Pacific Journal of Mathematics. Vol. 242 (2), p. 377-397
Journal article
2008

Spectral geometry and asymptotically conic convergence

Julie Rowlett
Communications in Analysis and Geometry. Vol. 16 (4), p. 735--798-
Journal article

Save references

If you have installed Zotero or Mendeley on your computer you can use a plugin to extract references from the publications you see.

Download plugins:
Zotero
Mendeley

Showing 1 research projects

2019–2022

Geometric analysis and applications to microbe ecology

Julie Rowlett Analysis and Probability Theory
Swedish Research Council (VR)

There might be more projects where Julie Rowlett participates, but you have to be logged in as a Chalmers employee to see them.